# SDR REXA2018051300383

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 24,747 hours, 16,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT HOLDER STRAP BROKEN. REMOVED AND REPLACED THE AFT FLASHLIGHT HOLDER TAPER SHIELD IAW VCMM 25-60-02.
